12.11.2010

Better the mediocre doctor you know...

Well, I'm back with my old psychiatrist.

Who is... eh, ok.
Before I left him for the "new" doctor, I was having mixed feelings about him. But after having gone to the new doctor, who wanted to start pulling my meds generally and lowering my methylphenidate specifically, I guess it's just better to go with the doctor who agrees that if I'm reasonably stable, why fuck with shit *right now*? Particularly when I'm going through a stressful period.

I mean, i haven't been anything resembling stable all that long. I would say it's been a matter of weeks.
I would want a good solid six months before even considering pulling any meds or lowering dosages or anything like that. And I would want to do that over the summer or a winter break.

So. Yeah.

It's relieving though, to not have someone trying to constantly argue with everything I say.
Anything from when I say "People are unpredictable" to "the concerta helps me function" to "I'm stressed out" to "I'm bipolar".
Contradictions to everything all the time.

It was frustrating.

Doesn't matter because he doesn't take medicare anyway so the point is moot.

But whatever.
Changed back.

12.02.2010

Let's be friends.

I had a weird dream last night.

In it, BF and I broke up.

I am pretty sure I initiated it but it turned into one of those "sorta-kinda-mutual" things in the end.
Then we tried to be friends, but it just wasn't working and I had to tell him "I can't do the friend thing with you". I just couldn't. It hurt way too fucking much.

It was really sad.
I woke up feeling really messed up and the echo of that followed me through a good part of the day.

And that's the thing about dreams. You can live a lifetime overnight.

I mean, in my head, I actually felt that hurt, that pain.
In a strange way I'm still trying to get rid of it.

Because i woke up just at the end of the dream, before it had enough time to skitter away.

I don't know.

It's not like I think it's indicative of anything.

It does make me miss BF though.